# SDR UPS804752

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON THE FLOOR BEAM AT STA 328, LBL 33 WL 208.  ALSO, HAS MECHANICAL DAMAGE LBL 54, WL 208.  MAINTENANCE REPAIRED THE FLOOR BEAM IAW SRM 53-10-8, FIGURE 7.
